# SDR P5CA2018082217184

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 2242337501
- Condition: Worn
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AND ADAPTER WORN ON THE NR 1 LT CORE COWL HOLD OPEN ROD.  REMOVED AND REPLACED THE DAMAGE PARTS IAW SRM 51-40-02,  REV 71, AND CMM 71-13-23, REV 40.
